Doklady Akademii Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1993, Volume 331, Number 3, Pages 275–277 (Mi dan5116)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

New formulas for finite increments

F. Clarkea, Yu. S. Ledyaevb

a Université de Montréal, Centre de Recherches Mathématiques, Canada
b Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Full text: PDF file (295 kB)

English version:
Doklady Mathematics, 1994, 48:1, 75–79

Bibliographic databases:
UDC: 519.7
Presented: Н. Н. Красовский
Received: 22.12.1992

Citation: F. Clarke, Yu. S. Ledyaev, “New formulas for finite increments”, Dokl. Akad. Nauk, 331:3 (1993), 275–277; Dokl. Math., 48:1 (1994), 75–79

Citation in format AMSBIB
\Bibitem{ClaLed93}
\by F.~Clarke, Yu.~S.~Ledyaev
\paper New formulas for finite increments
\jour Dokl. Akad. Nauk
\yr 1993
\vol 331
\issue 3
\pages 275--277
\mathnet{http://mi.mathnet.ru/dan5116}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1242673}
\zmath{https://zbmath.org/?q=an:0898.49009}
\transl
\jour Dokl. Math.
\yr 1994
\vol 48
\issue 1
\pages 75--79


Linking options:
  • http://mi.mathnet.ru/eng/dan5116
  • http://mi.mathnet.ru/eng/dan/v331/i3/p275

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Subbotin, “Minimax solutions of first-order partial differential equations”, Russian Math. Surveys, 51:2 (1996), 283–313  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. Yu. S. Ledyaev, J. S. Treiman, “Sub- and supergradients of envelopes, semicontinuous closures, and limits of sequences of functions”, Russian Math. Surveys, 67:2 (2012), 345–373  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Number of views:
    This page:34
    Full text:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021